# SDR REXA97178

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 662
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Ttl
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

RETURNED TO RAMP WITH RIGHT ENGINE TORQUE FALLING OFF ON TAKEOFF.  DEFERRED TTL.  (M)
